Skip to content
My WebMD Sign In, Sign Up
Am I nuts?
avatar
Peterson_C_1989 posted:
All right I'm new to the whole "blogging" thing and getting on forrums, but my husband and I have been TTC since april 2010 with no luck. We recently got him tested and he is fine. Since about late november early December I have been having some WEIRD "symptoms" or atleast REALLY WEIRD things happening and I don't know whats going on!! Please help with some insight if you have any!!! I do take certain medications for certian health problems I have taken for a long time, omeprozal(acid reflux), adderahl(add/adhd), and fluoxatine(severe depression) and I just started Clomid this cycle.

1. Major mood swings- I am happy one minute and sad or angry the next. I can't watch ANYTHING without crying. I have cried watching cake boss, how to train your dragon ETC.

2. Temperature fluctuations- I get really cold, and then suddenly hot.
I sweat very easily and A LOT. I can be walking and carrying my year old nephew for no more than 5 mins and start sweating so bad that my hair is sopping wet and it looks like I just showered.

3. I have been kinda lactaiting in my right breast, only when I sqeeze and its not very much, it doesn't even cover the full nipple. it starts out kinda clear then turns milky white. I have never lactated before

4. Minor pain in my lower left abdominal area where my endometriosis was found. It's just a quick dull pain.

5. I have been feeling very bloated and heavy.

I don't know if it means anything or not I'm just confused!!! If you have any insight it will be greatly appreciated
Reply
 
avatar
Byroney_WebMD_Staff responded:
Dear Peterson_C_1989,

No, you're not nuts. Your medications may be responsible for some of those symptoms. A quick check with your doctor or pharmacist should be able to determine if they may be related.

I'm not sure if you've had your hormone or thyroid levels checked recently, but that might be something to talk with your doctor about. Nurse Jane Harrison-Hohner recently replied to a member over on the Women's Health community about milk when squeezing a nipple.

It turns out that everything from squeezing the nipple to "check", to thyroid, to medications, to other issues could be causing it. A visit to your doctor should clear up the cause.

I saw you introduced yourself in another thread, so let me just say Welcome!

Byroney
 
avatar
Peterson_C_1989 replied to Byroney_WebMD_Staff's response:
Thank you for your welcome and your answers!! I did get my hormone and thyroid checked and they said it was normal for someone my age. I will talk to my doctor about my medication and see what we can figure out. Thanks again!!


Spotlight: Member Stories

My husband and I have been trying since July 2007. We got married that year in April. We were 29 at the time and both wanted to start a family. My hus...More

Helpful Tips

Trying to conceive for 9 months
Hi, I'm new to this community. After reading some of the posts, I thought this may be a good place to get support as I struggle through ... More
Was this Helpful?
4 of 5 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.